Metacyclic groups as automorphism groups of compact Riemann surfaces

Cited 0 time in webofscience Cited 0 time in scopus
  • Hit : 207
  • Download : 0
Let X be a compact Riemann surface of genus , and let G be a subgroup of . We show that if the Sylow 2-subgroups of G are cyclic, then . If all Sylow subgroups of G are cyclic, then, with two exceptions, . More generally, if G is metacyclic, then, with one exception, . Each of these bounds is attained for infinitely many values of g.
Publisher
SPRINGER
Issue Date
2017-10
Language
English
Article Type
Article
Keywords

ODD ORDER; GENUS; NUMBER

Citation

GEOMETRIAE DEDICATA, v.190, no.1, pp.185 - 197

ISSN
0046-5755
DOI
10.1007/s10711-017-0239-8
URI
http://hdl.handle.net/10203/226389
Appears in Collection
Files in This Item
There are no files associated with this item.

qr_code

  • mendeley

    citeulike


rss_1.0 rss_2.0 atom_1.0